Volume 2,2009

Issue 1 [4 research articles and 1 Ph.D. Thesis]

Xu, Jingshi An atomic decomposition of variable Besov and Triebel-Lizorkin spaces.
Volume 2 (2009), Issue 1, pp. 1-12.

Hayrapetyan, H. and Meliksetyan, P. On normal solvability of a Dirichlet's type problem for improperly elliptic equation third order.
Volume 2 (2009), Issue 1, pp. 13-27.

Karakhanyan, Aram On the regularity of weak solutions to refractor problem.
Volume 2 (2009), Issue 1, pp. 28-37.

Amirjanyan, Hrachya On factorization of meromorphic matrix-functions (in Russian). Ph.D. Thesis, Russian-Armenian (Slavic) University.
Volume 2 (2009), Issue 1, 77 pages.